Click & Collect now available!
This is a Pharmacy Medicine, therefore you'll need to answer a few short questions so our pharmacy team can ensure this product is right for you.
Please note images are for illustration purposes and may differ from the product(s) you receive
Night Nurse Cold and Flu Relief Capsules have been specially formulated to provide a complete night-time cold and flu treatment by providing relief from major cold and flu symptoms.
Night Nurse is formulated to be taken only at night-time. Specially concentrated, just one dose at bedtime relieves major cold and flu symptoms quickly, helping you to get a good night's sleep and to wake feeling better.
Contains paracetamol. Do not take with any other paracetamol-containing products. Should not be used with other cough or cold medicines, or any other antihistamine-containing products, including those used on the skin. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Alcohol should be avoided. It contains 18% v/v ethanol (alcohol). Night-time capsules may cause drowsiness, dizziness, difficulty concentrating, movement difficulties or blurred vision. This can affect your ability to drive. This product should not be used during pregnancy without medical advice. This product should not be used whilst breast feeding without medical advice.
Adults and children aged 16 years and over: For oral use only. Swallow 2 capsules at bedtime. Take one dose of Night Nurse per night. Do not take if you have already taken 4 doses (4000mg) of a paracetamol-containing product in any 24 hour period. If in doubt, consult your pharmacist. Do not use for longer than 3 days without medical advice. If symptoms persist consult your doctor.
Do not take if you are under 16 years. Do not exceed the recommended dose.
Elderly: Same as adult dosing. However, the product should not be taken by elderly patients with confusion. The elderly may be more susceptible to adverse effects including confusion, with this medicine.
Each Capsule contains Paracetamol 500 mg, Promethazine Hydrochloride 10 mg, Dextromethorphan Hydrobromide 7.5 mg
Also contains: Lactose, dimeticone, colloidal anhydrous silica, gelatin, and colours erythrosine (E127), patent blue V (E131), quinoline yellow (E104) and titanium dioxide (E171).
94% of orders are despatched within 2 days (data taken from July 2022 to October 2022)
Additional terms and conditions apply, to view our full delivery terms and conditions click here
If you're not completely satisfied with your order, you can return it to us within 28 days
Find out more about our returns policy click here
Order arrived quickly.
Pleased with purchase
They do they job, but are expensive compared to generic brands with the same ingrediants.